See Alike in...

Alike App

Browser

ilex

399d

I am struggling with anxiety getting worse at the moment and have been given propranolol again. I'm a bit concerned about my heart rate getting too low if I start it. My resting pulse rate is 50-55 without medication, even though psychologically I always feel like my heart is racing. Before when I was on propranolol I used to get dizzy, super tired and have horrible trippy dreams. Does anyone have issues with low heart rate on propranolol?

    • hall2cn09

      399d

      I use to be on metoprolol and my heart rate would drop to 45-47 at night and my anxiety would shoot up bc I was worried it was too low.

    • Jordz2

      399d

      This Sounds Familiar! Here If You Wanna Talk!

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion